# SDR VJ9800022

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 99100789
- Condition: Corroded
- Location: Bs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION AT LEFT CUSP STA 229.  REMOVED CORROSION AND REPAIRED IAW DC9 SRM 53-05, FIG 55, SHEET 2, ACMI REA 97865 AND DAC FAX FILE AJC01097.
